okay it all started Tuesday after i dyed my hair my face started burning and got real red not long i this started i started having chest pains and diffuctly breathing so my mama called 911. anyway i went to the er and the gave me iv's and i got to feeling better but the next day it got worse and i started vomiting any way it is now friday and i am broke out from head to toe nausous and my heart rate is way fast. i also went to the dr today but he just changed the meds i was on. it is driving me crazy!! please any advice
You could have had both a skin reaction to the hair dye as well as a respiratory reaction to the chemicals. Without knowing what meds your doctor put you on it's hard to say whether or not you are on meds that might affect your heart rate. Sorry to hear you are having so much trouble.
Are you on prednisone at all? Was that what was in the IV? I've had that same thing happen with throat tight and tongue burning like it's on fire. They gave me a steroid shot. Sounds like you still need to be on some prednisone for a day or two. Good luck in convincing your doctor of that. Mine also makes my lungs twitch and cause an asthma flareup. My entire throat, bronchi and lungs felt like they were on fire.